Topological equivalence of certain function spaces
Compositio Mathematica, Volume 63 (1987) no. 2, pp. 159-188.
@article{CM_1987__63_2_159_0,
     author = {Van Mill, J.},
     title = {Topological equivalence of certain function spaces},
     journal = {Compositio Mathematica},
     pages = {159--188},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {2},
     year = {1987},
     mrnumber = {906368},
     zbl = {0634.54011},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_2_159_0/}
}
TY  - JOUR
AU  - Van Mill, J.
TI  - Topological equivalence of certain function spaces
JO  - Compositio Mathematica
PY  - 1987
SP  - 159
EP  - 188
VL  - 63
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__63_2_159_0/
LA  - en
ID  - CM_1987__63_2_159_0
ER  - 
%0 Journal Article
%A Van Mill, J.
%T Topological equivalence of certain function spaces
%J Compositio Mathematica
%D 1987
%P 159-188
%V 63
%N 2
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1987__63_2_159_0/
%G en
%F CM_1987__63_2_159_0
Van Mill, J. Topological equivalence of certain function spaces. Compositio Mathematica, Volume 63 (1987) no. 2, pp. 159-188. http://www.numdam.org/item/CM_1987__63_2_159_0/

1 R.D. Anderson: On topological infinite deficiency. Mich. Math. J. 14 (1967) 365-383. | MR | Zbl

2 R.D. Anderson: On sigma-compact subsets of infinite-dimensional spaces. Unpublished manuscript.

3 A.V. Arhangelskii: The principle of τ-approximation and a test for equality of dimension of compact Hausdorff spaces. Soviet Math. Dokl. 21 (1980) 805-809. | Zbl

4 A.V. Arhangelskii: On linear homeomorphisms of function spaces. Soviet Math. Dokl. 25 (1982) 852-855. | Zbl

5 C. Bessaga and A. Pelczyński: Spaces of continuous functions (IV) (On isomorphical classification of function spaces C(S)). Studia Math. 19 (1960) 53-62. | EuDML | MR | Zbl

6 C. Bessaga and A. Pelczyński: Selected topics in infinite-dimensional topology. PWN, Warsaw (1975). | MR | Zbl

7 K. Borsuk: Theory of retracts. PWN, Warsaw (1967). | MR | Zbl

8 T.A. Chapman: Dense sigma-compact subsets of infinite-dimensional manifolds. Trans. Amer. Math. Soc. 154 (1971) 399-426. | MR | Zbl

9 T.A. Chapman: Lectures on Hilbert cube manifolds. CMBS Regional Conf. Series in Math. no. 28. Amer. Math. Soc., Providence, R.I. (1976). | MR | Zbl

10 J.J. Dijkstra: Fake topological Hilbert spaces and characterizations of dimension in terms of negligibility. CWI Tract 2. Amsterdam, (1984). | MR | Zbl

11 J.J. Dijkstra, T. Grilliot, D.J. Lutzer and J. Van Mill: Function spaces of low Borel complexity. Proc. Amer. Math. Soc. 94 (1985) 703-710. | MR | Zbl

12 F. Van Engelen: Characterization of the countable infinite product of rationals and some related problems. To appear. | MR

13 R. Engelking: On closed images of the space of irrationals. Proc. Amer. Math. Soc. 21 (1969) 583-586. | MR | Zbl

14 D.J. Lutzer, J. Van Mill and R. Pol: Descriptive complexity of function spaces. Trans. Amer. Math. Soc. 291 (1985) 121-128. | MR | Zbl

15 J. Mogilski: Characterizing the topology of infinite-dimensional σ-compact manifolds. Proc. Amer. Math. Soc. 92 (1984) 111-118. | Zbl

16 S. Negrepontis: Banach spaces and topology, Handbook of Set theoretic Topology, (K. Kunen and J.E. Vaughan, eds.). North-Holland (1984) 1045-1142. | MR | Zbl

17 D. Pavlovskii: On spaces of continuous functions. Soviet Math. Dokl. 22 (1980) 34-37. | MR | Zbl

18 Z. Semadeni: Banach spaces of continuous functions. PWN, Warsaw (1971). | Zbl

19 J.R. Steel: Analytic sets and Borel isomorphisms. Fund. Math. 108 (1980) 83-88. | MR | Zbl

20 H. Toruńczyk On cartesian factors and the topological classification of linear metric spaces. Fund. Math. 88 (1975) 71-86. | MR | Zbl

21 H. Toruńczyk: On CE-images of the Hilbert cube and characterization of Q-manifolds. Fund. Math. 108 (1980) 31-40. | MR | Zbl

22 H. Toruńczyk: Characterizing Hilbert space topology. Fund. Math. 111 (1981) 247-262. | MR | Zbl

23 H. Toruńczyk: (G,K)-absorbing and skeletonized sets in metric spaces. Diss. Math. (to appear).

24 J.E. West: The ambient homeomorphy of an incomplete subspace of infinite-dimensional Hilbert spaces. Pacific J. Math. 34 (1970) 257-267. | MR | Zbl